# SDR 97FDEA00661

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0300 71C209-02, FWD CARGO, CORROSION ON BELLY SKIN UNDER LEVELING COMPOUND JUST AFT OF BS 720C BETWEEN STR 28L AND 28R.  INSTALLED DOUBLER PER SRM 53-30-3.
